# SDR 05FDEA02104

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

W/O 29493, NR# N00484, BULK CARGO PIT FLOOR PNL 161GF DENTED AND DELAMINATED    NEW FLOOR PANEL FABRICATED ON T5/530783 IAW SRZ-25-005
